MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA BALL HEADS: COCR COCR BALL HEAD 12/14 28 SIZE S -3.5

MEDACTA INTERNATIONAL SA BALL HEADS: COCR COCR BALL HEAD 12/14 28 SIZE S -3.5
Model Number 01.25.011
Health Effect - Clinical Code Joint Disorder (2373)
Date of Event 06/01/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 12 june 2020: lot 124250: (b)(4) items manufactured and released on 04-dec -2012.Expiration date: 2017-10-31.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event since 2016.Additional item involved in the event, batch review performed on 12 june 2020: liner: versafitcup dm 01.26.2848mhc double mobility hc liner ø 48/28 (k092265) lot.124167.Lot 124167: (b)(4) items manufactured and released on 11-dec-2012.Expiration date: 2017-10.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event since 2016.
 
Event or Problem Description
The patient came in reporting pain due to metallosis and a leg length discrepancy.The surgeon performed a washout and revised the head and liner, 7 years and 2 months after primary surgery.The surgery was completed successfully.

Brand Name
BALL HEADS: COCR COCR BALL HEAD 12/14 28 SIZE S -3.5
Common Device Name
COCR BALL HEAD
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
CH  6874
MDR Report Key10223037
Report Number3005180920-2020-00368
Device Sequence Number536102
Product Code JDI
UDI-Device Identifier07630030805103
UDI-Public07630030805103
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K072857
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2020
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2017
Device Model Number01.25.011
Device Catalogue Number01.25.011
Device Lot Number124250
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/02/2020
Initial Report FDA Received Date07/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;